Doctor insights on:
Get it evaluated: These symptoms are relatively nonspecific and can be a component of several different conditions. It means that you need to see a doctor and have some tests run. ...Read more
With continuous exercise and proper nutrition to treat the daily threats of hypoglycaemia, is this condition curable not just a treatable daily chore?
Daily chore..: Sorry to say, but reactive hypoglycemia, which is typically what we experience, is not curable. Proper management includes smaller more frequent meals with as much as 35 grams of fiber for a woman/50 grams of fiber for a man divided evenly amongst the meals, with the intent of smoothening out the release of insulin from the pancreas throughout the day and night. ...Read more
I was treated for UTI 3 months ago with ciproflaxin could that be the cause of my loss of appetite. I also take carvedilol & nifecard XL 30mg for bp?
Not likely: Especially 3 months later.Get a more detailed answer ›
Talk to your doctor: You have an interesting problem that many obese people would love to have. Not to be kidding since this is serious, the first thing to do is to be thoroughly examined by a family doctor. Your thyroid gland needs to be examined also with blood tests. Then your diet history should be reviewed, studied, and tested to see if you are eating more calories than you are expending each day. ...Read more
Patience, time: The effects of radiation therapy take time to resolve. Appetite is one that may take some time and may be slowed in recovery by other continuing medical problems and medicines. The cancer that caused the need for radiation may also cause loss of appetite as can depression and other medical illnesses. ...Read more
Pls can u advice me ; what r the treatments /medicines for chronic gastritis. And chronic loss of appetite thanks?
What do I have and how can I cure it? I have cold sweats at night when I sleep mucus build up in my chest terrible cough fever loss of appetite
Can be difficutl: This can be so severe that it's best to try a different type of medication--even a different stimulant. That said, some strategies can help. Insist on a big breakfast, and give the stimulant at or after it, not before. Lunch often is a no-go for many of these kids. Appetite eventually returns, hopefully before supper; if later, "go european, " and let them eat late--just make it nutritious. ...Read more
Amphetamine?: I believe, in the 70's amphetamine was used as diet pill. It worked well initially, but after people get used to the effect, they started eating more. The upper effect increases metabolism and causes weight loss and it suppresses appetite initially. Again when the body develops tolerance, it could have the opposite effect. This is the same we see with most of our diet pills. ...Read more
After surgery given iron tablets. Nausea and vomiting. No appetite. Stopped tablets 2 days ago but no relief. How long do they stay in system?
Can kidney stone symptoms trigger loss of appetite or weight loss? I haven't had much of an appetite the last few days. Thank you kindly.
Kidney Stones: Blocking of the ureter by a stone, even temporarily, causes colic. This brings on pain in most, but, can also produce nausea and vomiting. If you do not have a full effect of vomiting from the stone, you may experience it's symptoms as a loss of appetite with some subsequent weight loss. Be sure to drink plenty of fluids to help it pass. Some sugar in your drink may help with weight loss. ...Read more
Appetite suppressing foods such as complex carbohydrates, protein bars, water, fruits, high fiber foods that may you feel fuller longer and suppress the urge to eat.
Hypnosis and cbt psychotherapy can help with binge eating
if there is a depressive, ocd, medical cause that needs to be treated.
I have found topamax (topiramate) to be highly effective to control binge eating, drinking soda, alcohol etc. ...Read more
Is it ok to take a diet aid while taking Adderall and Prozac to avoid weight gain? They both cause loss of appetite for me but gained on Zoloft (sertraline) smehow
Lots of reasons: Lots of things can rob you of an appetite. In addition to psychologic issues (anxiety, depression, etc), please consider organic pathology like: peptic ulcer, gastroparesis (delayed stomach emptying), biliary dyspepsia (gallstones, biliary spasm), pancreatitis, bacterial overgrowth (sibo), central (brain)-related problems, inflammatory bowel, malabsorption, gynecologic issues, uti, more. ...Read more
Diabetes: Not necessarily. Although increased appetite is a common symptom of diabetes mellitus (dm), it usually is associated with thirst, increased urine ouput (with frequent voiding at night) and weight loss with fatigue, weakness. Getting thirsty after consuming salty foods is just the body's way of diluting the excess sodium from the salty food. To keep the metabolism in balance. ...Read more